# SDR 97ZZZM621

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 655223536
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STABILIZER BEAM FORWARD AND AFT ATTACH POINT CORRODED ON BEAM.  REMOVED STABILIZER BEAM LINK.  REPLACED WITH NEW STAB BEAM LINK IN RIGHT MLG IAW B737 MM 57-40-00.
